Method of lines for physiologically structured models with diffusion - Publikacja - MOST Wiedzy

Wyszukiwarka

Method of lines for physiologically structured models with diffusion

Abstrakt

We deal with a size-structured model with diffusion. Partial differential equations are approximated by a large system of ordinary differential equations. Due to a maximum principle for this approximation method its solutions preserve positivity and boundedness. We formulate theorems on stability of the method of lines and provide suitable numerical experiments.

Cytowania

  • 3

    CrossRef

  • 5

    Web of Science

  • 6

    Scopus

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
APPLIED NUMERICAL MATHEMATICS nr 94, strony 140 - 148,
ISSN: 0168-9274
Język:
angielski
Rok wydania:
2015
Opis bibliograficzny:
Bartłomiejczyk A., Leszczyński H.: Method of lines for physiologically structured models with diffusion// APPLIED NUMERICAL MATHEMATICS. -Vol. 94, (2015), s.140-148
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1016/j.apnum.2015.03.006
Weryfikacja:
Politechnika Gdańska

wyświetlono 29 razy

Publikacje, które mogą cię zainteresować

Meta Tagi